# SDR DALA2015040902721

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 39,130 hours, 25,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Wrong Part
- Location: Slide Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE PRIOR TO SERVICE, PART 121 INSPECTION, IT WAS NOTED THE HEAT SHRINK PROTECTIVE COATING AROUND THE TAIL SLIDE CABLE WAS NOT THE CORRECT TYPE MATERIAL.  IT WAS WHITE AND SHOULD BE CLEAR.  THE HEAT SHRINK AROUND THE TAIL SLIDE CABLE WAS REPLACED WITH THE PROPER TYPE MATERIAL.  LP 1896830.
